Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On an example concerning
the Kobayashi pseudodistance


Author: Wlodzimierz Zwonek
Journal: Proc. Amer. Math. Soc. 126 (1998), 2945-2948
MSC (1991): Primary 32H15
MathSciNet review: 1452838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this short note we calculate the Kobayashi pseudodistance for elementary Reinhardt domains in $\mathbb{C}^{2}$. They deliver us a number of examples giving a negative answer to a problem posed by S. Kobayashi.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H15

Retrieve articles in all journals with MSC (1991): 32H15


Additional Information

Wlodzimierz Zwonek
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Reymonta 4, 30-059 Kraków, Poland
Address at time of publication: Carl von Ossietzky Universität Oldenburg, Fachbereich 6-Mathematik, Postfach 2503, 26111 Oldenburg, Germany
Email: zwonek@im.uj.edu.pl, zwonek@mathematik.uni-oldenburg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04419-0
PII: S 0002-9939(98)04419-0
Received by editor(s): February 28, 1997
Additional Notes: The paper was partially supported by the KBN grant No 2 PO3A 060 08.
Communicated by: Steven R. Bell
Article copyright: © Copyright 1998 American Mathematical Society